# SDR 3EJA20250508001

- Difficulty date: May 8, 2025
- Submitted: May 9, 2025
- Operation: Air carrier
- Aircraft: N844JS
- Make and model: Cessna 560XL
- Aircraft serial: 5605344
- Aircraft time: 7,709 hours, 5,898 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Cabin Pressure
- Condition: Faulted
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

T AT ABOUT 15000FT CABIN ALT LIGHT CAME ON WITH MASTER CAUTION AND MASTER WARNING. ALSO PAX OXYGEN CABIN MASKS DROPPED OUT.
